Tarceva - does it cause hearing loss?

I would be interested in any information any one has about Tarceva and hearing loss. My husband has been taking Tarceva for over 8 years now. His hearing has been deteriorating over the past few years, and he was recently tested with a mild (approaching moderate) hearing loss. I am wondering whether Tarceva has any affect over hearing and would be
interested in any anecdotal/experiential comments any of you have.

Thanks.

Report post

2 replies. Join the discussion

Have you checked the side effects of Tarceva? If you goggle it they are easier ti read. I have ot heard of anyone losing hearing. I and a few others have mentioned hearing funny sounds and that is a side effect.

Sometimes as we age our hearing (like everything else) can become less than perfect.

Best of luck to you both!

Marie

Report post

Thanks, Marie. My husband has been on Tarceva for 8 years -- I say this again for emphasis -- alive after being diagnosed with SCLC 3B/4 -- a miracle in itself. I do know about a lot of side effects, but I was wondering whether hearing loss has been discussed at all because it is plausible.

Report post

This discussion is closed to replies. We close all discussions after 90 days.

If there's something you'd like to discuss, click below to start a new discussion.

Photo of Dave Grant

The Lung Cancer Survivors Support Community has provided support for patients, caregivers, families and friends since 2006. We welcome over 600 new members every month in the fight against lung cancer.

ALK mutations and lung cancer

Join the discussion about ALK mutations and lung cancer

Things you can do

Discussion topics

Community leaders